Видеотека
RUS  ENG    ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB  
Видеотека
Архив
Популярное видео

Поиск
RSS
Новые поступления






Международная конференция «Real and Complex Dynamical Systems», посвященная 75-летнему юбилею Ю. С. Ильяшенко
30 ноября 2018 г. 14:50–15:20, г. Москва, МИАН, ул. Губкина, д. 8, 9 этаж
 


On the classifcation of germs of foliations in $(\mathbb C^n,0)$

Èrnesto Rosales-González

Instituto de Matemáticas, Universidad Nacional Autónoma de México
Видеозаписи:
MP4 677.2 Mb
MP4 307.5 Mb

Количество просмотров:
Эта страница:97
Видеофайлы:36

Èrnesto Rosales-González
Фотогалерея


Видео не загружается в Ваш браузер:
  1. Проверьте с Вашим администратором, что из Вашей сети разрешены исходящие соединения на порт 8080
  2. Сообщите администратору портала о данной ошибке

Аннотация: We consider germs of holomorphic vector fields in $(\mathbb C^n,0), n\ge 3$, with non isolated singularities. We assume that the set of singular points forms a submanifold of codimension 2, and the sum of the nonzero eigenvalues of the linearization of the germs at each singular point is zero. We give the orbital analytic classification of generic germs of such type. It happens that the formal classification is trivial, and the analytic one has functional moduli, unlike the cases of dicritic and nondicritic generic germs in $n=2$ with isolated and degenerated singularity where the formal and analytical classification coincide [2],[3]. Joint work with Ortiz-Bobadilla, L. (UNAM, México); Voronin, S. M. (CSU, Russia).

Язык доклада: английский

Список литературы
  1. Ortiz-Bobadilla, L.; Rosales-Gonzaléz, E.; Voronin, S. M., Analytic classification of foliations induced by germs of holomorphic vector fields in $(\mathbb C^n, 0)$ with nonisolated singularities
  2. Ortiz-Bobadilla, L.; Rosales-Gonzaléz, E.; Voronin, S. M., “Rigidity theorems for generic holomorphic germs of dicritic foliations and vector fields in $(\mathbb C^2, 0)$”, Mosc. Math. J., 5:1 (2005), 171–206
  3. Ortiz-Bobadilla, L.; Rosales-Gonzaléz, E.; Voronin, S. M., “Thom’s Problem for Degenerate Singular Points of Holomorphic Foliations in the Plane”, Mosc. Math. J., 12:4 (2012), 825–862


ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru
 
Обратная связь:
 Пользовательское соглашение  Регистрация посетителей портала  Логотипы © Математический институт им. В. А. Стеклова РАН, 2021